# SDR AALA20030693

- Difficulty date: June 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BEAM RBL 33 STATION 780-840 OUT OF SRM LIMITS.  REMOVED CORROSION FROM AREA, DYE PENETRANT OF AREA FOR CRACKS.  ROTO PEENED BLENDED AREA.  APPLIED ALODINE AND 2 COATS OF PRIMER, FILLED BLENDED AREA WITH BMS 5-95 SEALANT.  (M)
